MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER; DRAIN BAG
Model Number 154102
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Abrasion (1689); Pain (1994); Discomfort (2330)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the foley catheter was curled up and twisted up and user felt uncomfortable to pull out from vagina.Customer believed, issue was from the manufacturing plant and the way it was packed.It was stated that card was all twisted and the customer needs the catheter need to be another six inches of length.Customer was frustrated and has been in contact with four different customer support numbers and the issue has not been resolved and customer experienced uncomfortable for months.Per follow-up from customer via phone on (b)(6) 2021, customer stated there was no problem with the foley catheter.The clear tubing turned from the catheter to the bag did not lay flat and was in a circle.Customer also noted that it was not twisted but just curled up in circle and had to manipulate the tubing to get urine to flow into the bag because the tubing was not straight.Also added that the sample port connector pushed into the patient¿s leg and make scratch which caused pain.No medical intervention required.
 
Event or Problem Description
It was reported that the foley catheter was curled up and twisted up and user felt uncomfortable to pull out from vagina.Customer believed, issue was from the manufacturing plant and the way it was packed.It was stated that card was all twisted and the customer needs the catheter need to be another six inches of length.Customer was frustrated and has been in contact with four different customer support numbers and the issue has not been resolved and customer experienced uncomfortable for months.Per follow-up from customer via phone on (b)(6)2021, customer stated there was no problem with the foley catheter.The clear tubing turned from the catheter to the bag did not not lay flat and was in a circle.Customer also noted that it was not twisted but just curled up in circle and had to manipulate the tubing to get urine to flow into the bag because the tubing was not straight.Also added that the sample port connector pushed into the patient¿s leg and make scratch which caused pain.No medical intervention required.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter was curled up and twisted up and user felt uncomfortable to pull out from vagina.Customer believed, issue was from the manufacturing plant and the way it was packed.It was stated that card was all twisted and the customer need the catheter to be another six inches of length.Customer was frustrated and has been in contact with four different customer support numbers and the issue has not been resolved and customer experienced uncomfortable for months.Per follow-up from customer via phone on (b)(6) 2021, customer stated there was no problem with the foley catheter.The clear tubing turned from the catheter to the bag did not lay flat and was in a circle.Customer also noted that it was not twisted but just curled up in circle and had to manipulate the tubing to get urine to flow into the bag because the tubing was not straight.Also added that the sample port connector pushed into the patient¿s leg and make scratch which caused pain.No medical intervention required.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product was not used for treatment purposes.The product had not caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used dome bag.Visual inspection of the sample noted no obvious visible defects.The inlet tubing was able to be straightened properly, and the sample port connector had no dents, scratches, or sharp points.The return sample appeared to be normal.The reported failure met specifications.No root cause could be found because the reported event was unconfirmed.The lot number was unknown; therefore, the device history record could not be reviewed.As the reported event was unconfirmed a labeling review was not required.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the foley catheter was curled up and twisted up and user felt uncomfortable to pull out from vagina.Customer believed, issue was from the manufacturing plant and the way it was packed.It was stated that card was all twisted and the customer need the catheter to be another six inches of length.Customer was frustrated and has been in contact with four different customer support numbers and the issue has not been resolved and customer experienced uncomfortable for months.Per follow-up from customer via phone on 04mar2021, customer stated there was no problem with the foley catheter.The clear tubing turned from the catheter to the bag did not not lay flat and was in a circle.Customer also noted that it was not twisted but just curled up in circle and had to manipulate the tubing to get urine to flow into the bag because the tubing was not straight.Also added that the sample port connector pushed into the patient¿s leg and make scratch which caused pain.No medical intervention required.

Brand Name
BARD URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11510073
Report Number1018233-2021-01368
Device Sequence Number11731798
Product Code KNX
UDI-Device Identifier00801741029516
UDI-Public(01)00801741029516
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2025
Device Model Number154102
Device Catalogue Number154102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2021
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer05/06/2021
07/27/2021
08/24/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date06/01/2021
08/20/2021
09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;